Alert archive / Louisiana / Wind Advisories in 2013

Wind Advisory 24, NWS Lake Charles, LA

November 23, 2013Cameron Parish, Louisiana

NWS Lake Charles, LA issued this wind advisory at Nov 23, 2013, 3:59 AM CST for Cameron Parish, Louisiana. It took effect at Nov 23, 2013, 3:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2013, 3:59 AM CST (09:59 UTC)
In effect from
Nov 23, 2013, 3:00 PM CST
Expired
Nov 24, 2013, 3:00 PM CST
In force
24 hr
Issued by
NWS Lake Charles, LA

County Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 31 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WWUS74 KLCH 230959
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 AM CST SAT NOV 23 2013

...INCREASING NORTHERLY WINDS EXPECTED ALONG THE COAST...

.A COLD AIR ADVECTION INCREASES THIS AFTERNOON AND
OVERNIGHT...WINDS ARE EXPECTED TO INCREASE ALONG THE COAST TO 20
TO 25 MPH WITH HIGHER GUSTS.

LAZ052>054-073-074-TXZ215-216-231800-
/O.NEW.KLCH.WI.Y.0024.131123T2100Z-131124T1200Z/
VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
359 AM CST SAT NOV 23 2013

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
CST SUNDAY. 

* TIMING...FROM AROUND 3 PM THIS AFTERNOON INTO THE OVERNIGHT
  HOURS TONIGHT

* WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS
  ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE
  WATERWAYS COULD CAPSIZE SMALL BOATS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
4 follow-up statements
647 
WWUS74 KLCH 231315
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
715 AM CST SAT NOV 23 2013

...INCREASING NORTHERLY WINDS EXPECTED ALONG THE COAST...

.A COLD AIR ADVECTION INCREASES THIS AFTERNOON AND OVERNIGHT...
WINDS ARE EXPECTED TO INCREASE ALONG THE COAST TO 20 TO 25 MPH
WITH HIGHER GUSTS.

LAZ052>054-073-074-TXZ215-216-240000-
/O.CON.KLCH.WI.Y.0024.131123T2100Z-131124T1200Z/
VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
715 AM CST SAT NOV 23 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SUNDAY...

* TIMING...FROM AROUND 3 PM THIS AFTERNOON INTO THE OVERNIGHT 
  HOURS TONIGHT 

* WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS 
  ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE 
  WATERWAYS COULD CAPSIZE SMALL BOATS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
597 
WWUS74 KLCH 232125
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CST SAT NOV 23 2013

...INCREASING NORTHERLY WINDS EXPECTED ALONG THE COAST...

.A COLD AIR ADVECTION INCREASES THIS AFTERNOON AND OVERNIGHT...
WINDS ARE EXPECTED TO INCREASE ALONG THE COAST TO 20 TO 25 MPH
WITH HIGHER GUSTS.

LAZ052>054-073-074-TXZ215-216-240600-
/O.CON.KLCH.WI.Y.0024.000000T0000Z-131124T1200Z/
VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
325 PM CST SAT NOV 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* TIMING...NOW THROUGH THE OVERNIGHT HOURS TONIGHT

* WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS 
  ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE 
  WATERWAYS COULD CAPSIZE SMALL BOATS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
634 
WWUS74 KLCH 240413
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1013 PM CST SAT NOV 23 2013

...GUSTY NORTH WINDS EXPECTED TO CONTINUE ALONG THE COAST...

.A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL CONTINUE TO
RESULT IN WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS OVER COASTAL
SOUTHEAST TEXAS AND SOUTHERN LOUISIANA.

LAZ052>054-073-074-TXZ215-216-241200-
/O.CON.KLCH.WI.Y.0024.000000T0000Z-131124T1200Z/
VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY
1013 PM CST SAT NOV 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* TIMING...NOW THROUGH THE OVERNIGHT HOURS TONIGHT.

* WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS 
  ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE 
  WATERWAYS COULD CAPSIZE SMALL BOATS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

13
637 
WWUS74 KLCH 241002
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
402 AM CST SUN NOV 24 2013

...GUSTY NORTH WINDS EXPECTED TO CONTINUE ALONG THE COAST...

.A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL CONTINUE TO
RESULT IN WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS OVER COASTAL
SOUTHEAST TEXAS AND SOUTHERN LOUISIANA.

TXZ216-241115-
/O.CAN.KLCH.WI.Y.0024.000000T0000Z-131124T1200Z/
ORANGE-
INCLUDING THE CITIES OF...ORANGE...VIDOR...BRIDGE CITY
402 AM CST SUN NOV 24 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DROPPED BELOW THE WIND ADVISORY CRITERIA. NORTHERLY
WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE
DAY.

$$

LAZ052>054-073-074-TXZ215-241815-
/O.EXT.KLCH.WI.Y.0024.000000T0000Z-131124T2100Z/
VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON-
INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...
HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...
PORT ARTHUR
402 AM CST SUN NOV 24 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* TIMING...NOW THROUGH MID AFTERNOON.

* WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS 
  ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE 
  WATERWAYS COULD CAPSIZE SMALL BOATS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Nov 22, 11:41 PM CST, 4 hours 18 minutes earlier.

Area forecast discussion, Nov 22, 11:41 PM CST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1141 PM CST FRI NOV 22 2013

.AVIATION UPDATE...REGARDING 06Z TAF ISSUANCE. POST-FRONTAL IFR
CLOUDINESS WILL PREVAIL AT ALL TERMINALS IN THE WAKE OF AN EXITING
COLD FRONT. NORTHERLY WINDS WILL GRADUALLY STRENGTHEN THROUGH THE
OVERNIGHT HOURS...BECOMING STRONG AND GUSTY DURING THE DAYTIME
HOURS SATURDAY.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 953 PM CST FRI NOV 22 2013/

DISCUSSION...
CDFNT CONTINUES TO CREEP SOUTH/EAST THIS EVENING...AND APPEARS TO
BE NEAR A KAEX TO KLCH LINE BASED ON LATEST SFC OBS/RADAR DATA.
AREAL COVERAGE OF RAINFALL HAS BEEN GENERALLY SPARSE THIS
EVENING...AND WITH LATEST MODEL GUIDANCE SUGGESTING LIFT WILL
REMAIN FAIRLY WEAK THROUGH THE REST OF TONIGHT...HAVE NUDGED POPS
DOWN A BIT...FOCUSING HIGHEST CHANCES OVER EAST TEXAS INTO CENTRAL
LA WHERE ISENTROPIC LIFT IS PROGGED TO REMAIN MOST PERSISTENT/FOCUSED.
CHANGES TO REMAINING GRIDS WERE MERELY TO BRING THEM IN LINE WITH
LATEST OBS/TRENDS.

13

PREV DISCUSSION... /ISSUED 537 PM CST FRI NOV 22 2013/

AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. IFR CLOUDINESS WILL
PREVAIL IN THE WAKE OF A COLD FRONT CURRENTLY ADVANCING SOUTH ACROSS
THE FORECAST AREA. WITH CONSIDERABLE POST-FRONTAL MOISTURE...A FEW
SHOWERS WILL REMAIN POSSIBLE.

MARCOTTE

PREV DISCUSSION... /ISSUED 414 PM CST FRI NOV 22 2013/

DISCUSSION...A STRONG COLD FRONT IS CURRENTLY MOVING EAST ACROSS
THE LOWER SABINE RIVER VALLY THIS AFTERNOON WITH TEMPS FALLING
INTO THE 40S AND 50S BEHIND THE BOUNDARY. THE WEAK LIFT IS
PROVIDING SCATTERED MOSTLY LIGHT SHOWERS ALTHOUGH A FEW LIGHTING
STRIKES WERE NOTED EARLIER. THE SLOW MOVING FRONT WILL CONTINUE TO
HEAD SOUTHEAST THROUGH TONIGHT PUSHING THE WARM AND MOIST SURFACE
LAYER OUT OF THE AREA, HOWEVER LIGHT SCATTERED SHOWERS WILL
LINGER INTO SATURDAY AS PACIFIC MOISTURE AND SUBTLE SHORT WAVES
MOVE ACROSS TX AND LA ALOFT.

A BRIEF REPRIEVE FROM THE RAIN IS EXPECTED SUNDAY, HOWEVER AS A
STRONG UPPER LOW OVER SOUTH CA MOVES INTO WEST TX SUNDAY
NIGHT/MONDAY MORNING CYCLOGENESIS IS EXPECTED OVER THE WESTERN
GULF. THIS SURFACE LOW ALONG WITH AMPLE ISENTROPIC LIFT IS
EXPECTED TO PRODUCE WIDESPREAD COLD RAIN MONDAY/MONDAY NIGHT. THE
LOW WILL LIFT OUT EARLY TUESDAY WITH DRIER CONDITIONS SETTING IN
BY MID WEEK AFTER THE UPPER LOW PASSES. DRY AND COOL WEATHER IS
EXPECTED TO PERSIST THURSDAY AND FRIDAY.

MARINE...MODERATE TO STRONG NORTHERLY WINDS WILL DEVELOP ACROSS
THE COASTAL WATERS LATE TONIGHT THROUGH EARLY SATURDAY IN THE WAKE
OF A COLD FRONT. AN SCA IS IN EFFECT INTO SATURDAY, HOWEVER THE
ADV WILL LIKELY BE EXTENDED AS LOW PRESSURE WILL MOVE ACROSS THE
NORTHERN GULF SUNDAY NIGHT THROUGH MONDAY NIGHT KEEPING THE WINDS
ELEVATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  51  55  39  53  36 /  40  50  20  20  30
KBPT  50  54  39  51  36 /  50  50  20  20  40
KAEX  48  51  35  51  34 /  50  50  20  10  30
KLFT  54  56  39  54  36 /  40  50  20  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM CST MONDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA OUT 20 NM...VERMILION BAY...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM...SABINE LAKE...WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
     FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 22, 4:25 PM CST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
425 PM CST FRI NOV 22 2013

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-231130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
425 PM CST FRI NOV 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE NORTHERN GULF AND WILL
BRING A CHANCE OF RAIN ESPECIALLY FOR MONDAY AND TUESDAY. NO
THUNDERSTORMS ARE EXPECTED AS A STABLE AIR MASS WILL BE IN PLACE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ450-452-455-470-472-475-231130-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
415 PM CST FRI NOV 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...REST OF TODAY AND TONIGHT

PATCHY FOG WILL OCCUR AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH
THE COASTAL WATERS THIS AFTERNOON AND THIS EVENING. WINDS WILL
BECOME OFFSHORE AND INCREASE MAINLY AFTER MIDNIGHT BEHIND THE
FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO STRONG NORTHERLY WINDS ARE FORECAST OVER THE NEARSHORE
AND OFFSHORE WATERS. THIS WILL LIKELY LEAD TO HAZARDOUS MARINE
CONDITIONS FOR MUCH OF THIS WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE
OVER THE NORTHERN GULF EARLY NEXT WEEK AND THIS SYSTEM MAY ALSO
MAINTAIN HAZARDOUS MARINE CONDITIONS. CONDITIONS SHOULD IMPROVE ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.